# SDR DALA2021080204352

- Difficulty date: August 1, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 75,753 hours, 9,907 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: False Activation
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3301 DOORS ECAM PAGE SLIDE 4R INTERMITTANT WITH DOOR ARMED. CORRECTIVE ACTION: OPS CK DOOR SEVERAL TIMES. COULD NOT DUPLICATE. (7971645)
